# SDR RAIA2019100491406

- Difficulty date: September 14, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 72 SHEAR CLIP IS CRACKED AT STR 16 BELOW FLOOR SILL LH SIDE-           REMOVED FR 72 SHEAR CLIP. STARTED INSTALLING SHEAR CLIP. INSTALLED SHEAR CLIP.
